# SDR ASAA2013121696903

- Difficulty date: December 16, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 19,154 hours, 5,971 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC FAILED ON CAPTAIN`S SIDE.  ACFT GROUNDED.  FMC OPS TEST ACCOMPLISHED, IAW MM 34-61-00. OPS TESTED GOOD.  GROUND TEST VERIFICATION SUCCESSFUL.  NO HISTORY LAST 30 DAYS.
